Lancaster EPrints

Canonical correlation analysis when the data are curves.

Leurgans, S. E. and Moyeed, R. A. and Silverman, B. W. (1993) Canonical correlation analysis when the data are curves. Journal of the Royal Statistical Society - Series B: Statistical Methodology, 55 (3). pp. 725-740.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of the Royal Statistical Society - Series B: Statistical Methodology
Additional Information: e-articles available from 1997
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19630
Deposited By: ep_ss_importer
Deposited On: 11 Nov 2008 16:19
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 15:33
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19630

Actions (login required)

View Item